MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISTAL ATTACHMENT

AOMORI OLYMPUS CO., LTD. DISTAL ATTACHMENT
Model Number MH-588
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Olympus reviewed the article "quantification of interstitial cells of cajal and fibrosis during gastric per-oral endoscopic myotomy and its association with clinical outcomes." this was a prospective study of gastroparetic patients who underwent g-poem and intraprocedural pyloric muscle biopsies between january 2022 and april 2023.Type of adverse events/number of patients mucosotomy: 1 patient.This was adequately closed on the mucosal side with placement of two hemostatic clips.This report is related to the following linked patient identifiers: (b)(6).

Brand Name
DISTAL ATTACHMENT
Common Device Name
DISTAL ATTACHMENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key19606294
Report Number2429304-2024-0000312
Device Sequence Number20392456
Product Code FDS
UDI-Device Identifier04953170047879
UDI-Public04953170047879
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2024
Report Date (Section F) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMH-588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2024
Event Location Hospital
Date Report to Manufacturer05/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVIS EXERA GASTROINTESTINAL VIDEOSCOPE, GIF-H190; SINGLE USE ELECTROSURGICAL KNIFE, KD-611L
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown